# SDR AWXA9700482

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND RIGHT MID CABIN EMERGENCY LIGHT POWER SUPPLY FAILED EMERGENCY LIGHT BATTERY TEST.  REMOVED AND REPLACED MID CABIN RIGHT EMERGENCY LIGHT POWER SUPPLY, SYSTEM OPS CHECKS GOOD.
